# SDR SIMA20160509002

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 32,968 hours, 23,882 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ANTI-ICE DUCT WARNING & ICE SYNOPTIC RT WING RED, 20,000 IN ICING CONDITIONS.  PERFORMED LEAK CHECK & PERFORMED OPERATIONS CHECK OF WING ANTI-ICE DUCTS SYS IAW AMM 30-11-00.  OPERATIONS CHECKED NORMAL, NO LEAKS NOTED.  ACFT OK FOR SERVICE.
